# SDR 29GA2016060200001

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,560 hours, 38,954 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SOFT WHEN SLOWING OR STOPPING AIRCRAFT.  BLED THE BRAKE SYS IAW AMM 32-42-00. OPS AND LEAK CHECKED GOOD.
